# SDR DL72S990431

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Damaged
- Location: B Hyd Syst
- Component: 57186
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER T/O ON INIT CLMB, BOTH HYD SYS B PUMPS LOW PRESS LIGHTS ILLUM.  HYD QTY IN A SYS DROPPED TO 2.5 GALS, B QTY APPEARED NORMAL.  PRESS THEN DROPPED TO NEAR ZERO, TURNED PUMPS OFF IAW POM 1 TO 2 MINS AFTER ILLUMINATION.  FOUND O-RING ON NR 1 B SYS HYD PUMP CASE TO END PLATE BLOWN OUT.  REPLACED BOTH CASE DRAIN FILTERS CHGD, NO CONTAMINATION.  REPLACED NR 1 B SYS HYD PUMP, SERVICED SYSTEM.  OPS CHECKS AND LEAK CHECKS GOOD.
